# SDR PCAA0111139

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,423 hours, 35,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT SEVERAL EMERGENCY LIGHTS IN FLOOR FOUND INOPERATIVE. CONNECTORS ON LEFT SEAT RAIL FOUND LOOSE AND WERE RESECURED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
